ClinVar Miner

Submissions for variant NM_015046.7(SETX):c.5998C>G (p.Gln2000Glu) (rs142917412)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 2
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Athena Diagnostics Inc RCV000517194 SCV000615202 uncertain significance not specified 2017-04-05 criteria provided, single submitter clinical testing
Invitae RCV000644817 SCV000766532 uncertain significance Amyotrophic lateral sclerosis type 4; Spinocerebellar ataxia, autosomal recessive, with axonal neuropathy 2 2017-12-26 criteria provided, single submitter clinical testing This sequence change replaces glutamine with glutamic acid at codon 2000 of the SETX protein (p.Gln2000Glu). The glutamine residue is moderately conserved and there is a small physicochemical difference between glutamine and glutamic acid. This variant is present in population databases (rs142917412, ExAC 0.03%). This variant was reported as heterozygous in a whole exome sequencing study of an individual affected with autosomal recessive nemaline myopathy  (PMID: 25353622). Algorithms developed to predict the effect of missense changes on protein structure and function do not agree on the potential impact of this missense change (SIFT: "Tolerated"; PolyPhen-2: "Possibly Damaging"; Align-GVGD: "Class C0"). In summary, the available evidence is currently insufficient to determine the role of this variant in disease. Therefore, it has been classified as a Variant of Uncertain Significance.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.